# SDR NSVA200600185

- Difficulty date: October 24, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N251CJ
- Make and model: Saab 340B
- Aircraft serial: 251
- Aircraft time: 31,672 hours, 35,077 cycles
- System (JASC): 7600 · Engine Controls
- Part: Relay
- Part number: M83726282001P
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT IDLE STOP OPEN LIGHT ILLUMINATED IN FLIGHT.  REPLACED RELAY 82KA P/N M83726/28 2001P IAW SAAB 76-10-60, OPS CHECK OK.
